Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Vijaya Sakpal

Diploma in Psychological Medicine

Psychiatrist, barwani

16 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Dr. Vijaya Sakpal Diploma in Psychological Medicine Psychiatrist, barwani
16 Years Experience  ·  500 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr. Vijaya Sakpal
Dr. Vijaya Sakpal is a trusted Psychiatrist in Barwani Bypass, Barwani. She has over 16 years of experience as a Psychiatrist. She studied and completed Diploma in Psychological Medicine . She is currently practising at sakpal memorial psychosocial rehab center in Barwani Bypass, Barwani. Book an appointment online with Dr. Vijaya Sakpal on Lybrate.com.

Lybrate.com has a number of highly qualified Psychiatrists in India. You will find Psychiatrists with more than 44 years of experience on Lybrate.com. You can find Psychiatrists online in Barwani and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
Diploma in Psychological Medicine - NIMHANS - 2002
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Vijaya Sakpal

500 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Vijaya Sakpal

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hello doctor, Mai anti depressants band karna chahta hu. 2 months se le rha hu. Please btaye kaise kru. Paxet 25 morning and night. Obesmin 25 night and alprazolam 25 night. And omega 4 capsules 2 times a day. Chakkar bhi aate hai bahut kbhi kbhi. Muscle bhi weak ho jate hai. Please kuch suggest kare. Aaj subah maine yeh medicine li paxet aur omega 4 g cap. Uske baad gehri nind aa gyi. Phir jab utha ankho ke aage foggy lga aur lga ke body mein jaan nhi hai. Right side jyada problem lgi. Why.

MBBS, MD - Psychiatry
Psychiatrist, Mumbai
Hello doctor, Mai anti depressants band karna chahta hu. 2 months se le rha hu. Please btaye kaise kru. Paxet 25 morn...
Since you are already on medication I suggest you talk to your treating Psychiatrist and convey your current symptoms to them. It is possible that some changes in medication dosages will help improve the symptoms. As they are familiar with your history it is always better to have a discussion with them regarding this situation.
Submit FeedbackFeedback

My friend did not had her periods from past one and half month. Mean while she was having intimacy in between and she was stressful due to work. She checked the pregnancy check 2 times the result was negative. Her previous period happened 2 times in a month i.e in may 28th and june 13th from that time till now no clue. Can she get any answer for this. Any medication? Consultant?

BHMS
Homeopath, Secunderabad
My friend did not had her periods from past one and half month. Mean while she was having intimacy in between and she...
Some times the periods may get delayed naturally. Sometimes the use of pills also may interfere with the natural rhythm .Still one should be careful about the overall health including the menstrual periods. Its better to get an annual checkup by a gynaecologist who can also suggest a healthy life style for protecting health from diseases.
7 people found this helpful
Submit FeedbackFeedback

I am 25 years old man. I have nervous problem while making exercise in gym. What cani do?

B.H.M.S., Senior Homeopath Consultant
Homeopath, Delhi
I am 25 years old man. I have nervous problem while making exercise in gym. What cani do?
You can take Kali Phos 6X / 4 tabs thrice a day for one week. Revert back after one week with feedback.
Submit FeedbackFeedback

He murmurs some times and rub both hands on back of his head. We feel his split personality and change of behavior. Tired and exhausted feelings. Not interested to work. At times Call names, abuses, looses temper. Most of time sleeps in day time or on bed in dark. Otherwise cool by nature and good understanding. Excellent Knowledge. Graduated from Delhi university and higher. Education from UK with distinction.please help

Diploma in Psychological Medicine, MBBS
Psychiatrist, Mumbai
He murmurs some times and rub both hands on back of his head. We feel his split personality and change of behavior. T...
Lybrate-user. Symptoms explained by you go in favour of a psychosis. As he mutters to himself, he must be hallucinating. His altered behaviour also supports psychosis. He certainly needs an active psychiatric treatment provided organicity is ruled out. And one more thing it has nothing to do with his intelligence which is intact. Please consult a psychiatrist as early as possible. Take care!
10 people found this helpful
Submit FeedbackFeedback

Hi my name is vamsi I just want to quit smoking on my own but its not happening. And if I do not smoke for 2 hours my body starts reacting with anger. Any tip to avoid that feeling?

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Hyderabad
Think of a boyfriend or a girlfriend meeting you; wishing to have fun with you. The offensive tobacco smell from your mouth will turn them away. They will be averse to talk to you as they can't bear the smell and passive smoking. Your face will become dull, wrinkled and sickly apart from your suffering many life threatening diseases at a later age. Homoeopathy has a treatment for this, which acts internally without adverse effects. 1. Homoeopathic medicine help in causing dislike and aversion towards tobacco. 2. If a person stops smoking, he may experience some discomforts which can be termed as'withdrawal symptoms' because of these symptoms, the person may revert back to smoking. Homoeo medicines help in overcoming such problems. 3. Homoeopathic medicines do not cause adverse effects. 4. Homoeopathic medicines are not addictive like some other medicines and drugs take arsenic alb 200---once daily in the morning.
Submit FeedbackFeedback

Hello, my grandpa is suffering from skin cancer. Because of smoking continues cigarette from last 40 years. Now he is of 75 years. So is there any idea to how to reduce his cigarette.

MBBS, DPM
Psychiatrist, Bangalore
Quitting smoking is done slowly and steadily managing the withdrawal symptoms. First you have to motivate him to stop smoking. If he is motivated for 12 weeks or so you need to nicotine gum or patch to control withdrawal symptoms. Encourage and appreciate him even for any small stp he takes towards it. Skin cancer needs other treatment apart from stop smoking. Try your best.
Submit FeedbackFeedback

My anxiety level has become high I will have heart palpitation headache neck pain right side chest paining cold sweet I feel like I am fainting but I will not fant some time it disturb me lot in the sleep I am unable to concentrate on work as well how can we prevent this visited doctor all the report were positive they did ecg ultrasound adobem lipid profile, lft, kft, thyroid blood test, urine test, chest xray please advise me how can I prevent this.

MBBS, MD Psychiatry, DNB Psychiatry
Psychiatrist, Nagpur
My anxiety level has become high I will have heart palpitation headache neck pain right side chest paining cold sweet...
You have an anxiety disorder most probably panic disorder. This needs treatment with medications, counseling and behaviour therapy. Consult a psychiatrist nearby or you may contact me online with all details and investigations done so far for a detailed management.
2 people found this helpful
Submit FeedbackFeedback

Sir, I can not speak before an audience as I will think about them what they would think about me. Therefore I am not in a position to do official communication before them .Please give a reply.

PDDM, MHA, MBBS
General Physician, Nashik
This is due to anxiety andyou can gradually overcome it by starting to speak in front of friends and family.
Submit FeedbackFeedback

Hello sir my all body is pain and my head is so much pain so please some suggestions me please .

MBBS
General Physician, Cuttack
Hello sir my all body is pain and my head is so much pain so please some suggestions me please .
1. Take one tablet of crocin pain relief as and when required after food up to a maximum of 3 tablets daily, 2. Drink plenty of water 3. Take adequate rest.
Submit FeedbackFeedback
View All Feed